MAUDE Adverse Event Report: AV-TEMECULA-CT XACT CAROTID STENT SYSTEM

AV-TEMECULA-CT XACT CAROTID STENT SYSTEM
Catalog Number 82096-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported difficulties; however the treatment appears to be related to the circumstances of the procedure.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the xact stent delivery system was prepared per instructions for use and then advanced to the target site.A syringe was connected to the manifold and the manifold was connected with tubing to the rotating hemostatic valve (rhv).The xact stent delivery system was advanced through the rhv.All connections were noted to be tight.The physician pulled negative on the syringe and air was noted in the syringe.The air was removed and only blood was noted during negative pull back.The stent was deployed without issue and there was no adverse patient effect.No additional information was provided.

Brand Name
XACT CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5904156
Report Number2024168-2016-05691
Device Sequence Number13600231
Product Code NIM
UDI-Device Identifier08717648010323
UDI-Public(01)08717648010323(17)170831(10)4090261
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Catalogue Number82096-01
Device Lot Number4090261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2016
Initial Report FDA Received Date08/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RHV: TUOHY
Outcome Attributed to Adverse Event Required Intervention;